| Model Number |
DYNJ907409 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
08/01/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the facility 'the blade broke in the patient's body and had to be retrieved by the doctor'.
Additional Manufacturer Narrative
According to the facility 'the blade broke in the patient's body and had to be retrieved by the doctor'.The sample is available but has not been returned for evaluation.No additional information is available at this time.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.